RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 3, Pages 715–719 (Mi smj2672)  

This article is cited in 1 scientific paper (total in 1 paper)

On the linear logic of knowledge and time with intransitive time relation

V. F. Yunab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: In [1], there was introduced a linear multi-modal logic of knowledge and time with intransitive time relation as the set of formulas valid in frames of special kind. The article [2] proposed some calculus $AS_{LTK_r}$ that is connected with the class of these frames. In the present article we find a formula of the linear logic of knowledge and time which is underivable in $AS_{LTK_r}$.

Keywords: multi-modal logic, Kripke frame, axiomatization, completeness.

DOI: https://doi.org/10.17377/smzh.2015.56.320

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:3, 565–568

Bibliographic databases:

UDC: 510.64
Received: 09.12.2014

Citation: V. F. Yun, “On the linear logic of knowledge and time with intransitive time relation”, Sibirsk. Mat. Zh., 56:3 (2015), 715–719; Siberian Math. J., 56:3 (2015), 565–568

Citation in format AMSBIB
\Bibitem{Yun15}
\by V.~F.~Yun
\paper On the linear logic of knowledge and time with intransitive time relation
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 3
\pages 715--719
\mathnet{http://mi.mathnet.ru/smj2672}
\crossref{https://doi.org/10.17377/smzh.2015.56.320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442814}
\elib{https://elibrary.ru/item.asp?id=24795718}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 3
\pages 565--568
\crossref{https://doi.org/10.1134/S0037446615030209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356826600020}
\elib{https://elibrary.ru/item.asp?id=23984642}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934927995}


Linking options:
  • http://mi.mathnet.ru/eng/smj2672
  • http://mi.mathnet.ru/eng/smj/v56/i3/p715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Yun, “On linear logic of knowledge and time”, Larisa Maksimova on Implication, Interpolation, and Definability, Outstanding Contributions to Logic, 15, ed. S. Odintsov, Springer, 2018, 339–349  crossref  mathscinet  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:110
    Full text:32
    References:33
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021